# SDR DHL2005740500

- Difficulty date: April 21, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB FIN STA 157 STRINGER 8 LEFT IS CRACKED AT FRAME ATTACH BOLT.  REMOVED FASTENERS FOR ACCESS AT VERT STAB FIN STA 157 S-8 LT AND TRIM OUT DAMAGED AREA SIZE 3 1/2" BY 3" IAW B727 SRM 55-30-4 FIG 1.  FABRICATED REPAIR PARTS FILLER BAC 1517-1363 7075-T6511 SIZE 3 1/2" BY 3" PO NR 501953, SPLICE  10134-1201 7075-T6511 PO NR 501952 SIZE 18" BY 2" FILLER STRAPS 7075-T6.100 SIZE 19" BY 1/2" PO NR 9001777 SPLICE 10133-1401 7075-T6511 SIZE 18" BY 2" PO NR 501952 IAW B-727 SRM 55-30-1 FIG 1.  TREATED AND PRIMED REPAIR PARTS IAW B-727 SRM 51-10-2.  INSTALLED STRINGER REPAIR AT VERT STAB FIN STA 157 S-8 LT IAW B727 SRM 55-30-4 FIG 1 AND SRM 51-30-2.
